# SDR FAA1012001

- Difficulty date: October 7, 2006
- Submitted: October 10, 2006
- Operation: General aviation
- Aircraft: N6004S
- Make and model: Cessna T182T
- Aircraft serial: T18208508
- Aircraft time: 50 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel
- Condition: Leaking
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER AN APPROXIMATELY 30 MILE UNEVENTFUL FLIGHT WITH A LANDING AND TAXIBACK FOR DEPARTURE AT HVN THE AIRCRAFT WAS CLEARED FOR TAKEOFF BY THE TOWER.  THERE WAS A FEW MINUTES OF HOLDING PRIOR TO BEING RELEASED.  ON TAKEOFF FROM HVN RWY 2, THE AIRCRAFT FUNCTIONED NORMALLY UNTIL THE FIRST POWER REDUCTION AT 700 FEET AGL.  THE THROTTLE, PROP AND MIXTURE CONTROLS WERE FULL FORWARD.  THE PRIVATE PILOT ON BOARD PULLED THE THROTTLE BACK TO REDUCE THE TAKEOFF MANIFOLD PRESSURE FROM 32 TO 25 INCHES.  DURING THIS REDUCTION, THE ENGINE LOST POWER, SURGED BRIEFLY AND LOST POWER AGAIN.  THE THROTTLE APPEARED TO HAVE BEEN RETARDED SLOWLY AND CORRECTLY FOR THE EXPECTED POWER REDUCTION.  THE THROTTLE WAS ADVANCED AND NO POWER B
